Alert archive / Puerto Rico / Rip Current Statements in 2016

Rip Current Statement 28, NWS JSJ

April 27, 2016

NWS JSJ issued this rip current statement at Apr 27, 2016, 2:35 AM CDT. It took effect at Apr 27, 2016, 5:00 AM CDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Apr 27, 2016, 2:35 AM CDT (07:35 UTC)
In effect from
Apr 27, 2016, 5:00 AM CDT
Expired
Apr 28, 2016, 5:00 PM CDT
In force
36 hr
Issued by
NWS JSJ

The text

As transmitted.

798 
WHCA42 TJSJ 270735
CFWSJU

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
335 AM AST WED APR 27 2016

A NORTHERLY SWELL WILL REACH THE REGION TODAY INDUCING A HIGH
RISK OF RIP CURRENT ALONG THE NORTHWEST THROUGH NORTHEAST 
COASTLINE OF PUERTO RICO AND CULEBRA

PRZ001-002-005-008-012-271545-
/O.NEW.TJSJ.RP.S.0028.160427T1000Z-160427T2200Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-CULEBRA-
335 AM AST WED APR 27 2016

...HIGH RIP CURRENT RISK IN EFFECT FROM 6 AM AST THIS MORNING
THROUGH THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A HIGH RIP
CURRENT RISK...WHICH IS IN EFFECT FROM 6 AM AST THIS MORNING
THROUGH THIS AFTERNOON. 

* LOCATION...NORTHWEST THROUGH NORTHEAST COAST OF PUERTO RICO AND
  THE NORTHERN COAST OF CULEBRA. 

* TIMING...UNTIL THIS AFTERNOON

* IMPACTS...DANGEROUS CURRENTS THAT CAN DRAG SWIMMERS OUT INTO 
  THE OCEAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL
FLAGS AND SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN
CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR
HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO
SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO
SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. 

&&

$$
7 follow-up statements
136 
WHCA42 TJSJ 271255
CFWSJU

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
855 AM AST WED APR 27 2016

...A COMBINATION OF NORTHERLY SWELL AND EASTERLY WIND WAVES WILL
BUILD THE SEAS THROUGH THIS EVENING...INCREASING THE RISK OF RIP
CURRENTS FROM MODERATE TO HIGH THROUGHOUT THE DAY...

PRZ001-002-005-008-012-272200-
/O.CON.TJSJ.RP.S.0028.000000T0000Z-160427T2200Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-CULEBRA-
855 AM AST WED APR 27 2016

...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL THIS EVENING...

* LOCATION...ATLANTIC BEACHES OF PUERTO RICO AND THE NORTHERN
  COAST OF CULEBRA.

* TIMING...UNTIL THIS EVENING.

* IMPACTS...DANGEROUS CURRENTS THAT CAN DRAG SWIMMERS OUT INTO 
  THE OCEAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL
FLAGS AND SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN
CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR
HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO
SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO
SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY.

&&

$$
202 
WHCA42 TJSJ 271724
CFWSJU

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
124 PM AST WED APR 27 2016

PRZ001-002-005-008-012-280800-
/O.EXT.TJSJ.RP.S.0028.000000T0000Z-160428T0800Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-CULEBRA-
124 PM AST WED APR 27 2016

...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH EARLY THURSDAY MORNING...

* LOCATION...ATLANTIC BEACHES OF PUERTO RICO AND THE NORTHERN COAST
  OF CULEBRA.

* TIMING...THROUGH EARLY THURSDAY MORNING.

* IMPACTS...DANGEROUS CURRENTS THAT CAN DRAG SWIMMERS OUT INTO 
  THE OCEAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL
FLAGS AND SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN
CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR
HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO
SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO
SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY.

&&

$$
320 
WHCA42 TJSJ 280124
CFWSJU

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
924 PM AST WED APR 27 2016

PRZ001-002-005-008-012-280930-
/O.EXT.TJSJ.RP.S.0028.000000T0000Z-160428T2200Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-CULEBRA-
924 PM AST WED APR 27 2016

...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH THURSDAY
AFTERNOON...

* LOCATION...ATLANTIC BEACHES OF PUERTO RICO AND THE NORTHERN 
  COAST OF CULEBRA. 

* TIMING...THROUGH EARLY THURSDAY MORNING.

* IMPACTS...DANGEROUS CURRENTS THAT CAN DRAG SWIMMERS OUT INTO 
  THE OCEAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL
FLAGS AND SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN
CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR
HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO
SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO
SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY.

&&

$$
603 
WHCA42 TJSJ 280128 CCA
CFWSJU

COASTAL HAZARD MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE SAN JUAN PR
928 PM AST WED APR 27 2016

PRZ001-002-005-008-012-281330-
/O.COR.TJSJ.RP.S.0028.000000T0000Z-160428T2200Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-CULEBRA-
928 PM AST WED APR 27 2016

...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH THURSDAY
AFTERNOON...

* LOCATION...ATLANTIC BEACHES OF PUERTO RICO AND THE NORTHERN 
  COAST OF CULEBRA. 

* TIMING...THROUGH THURSDAY AFTERNOON.

* IMPACTS...DANGEROUS CURRENTS THAT CAN DRAG SWIMMERS OUT INTO 
  THE OCEAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL
FLAGS AND SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN
CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR
HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO
SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO
SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY.

&&

$$
942 
WHCA42 TJSJ 280746
CFWSJU

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
346 AM AST THU APR 28 2016

...A COMBINATION OF NORTHERLY SWELL AND EASTERLY WIND WAVES WILL
MAINTAIN THE RISK OF RIP CURRENTS FROM MODERATE TO HIGH
UNTIL THIS EVENING...

PRZ001-002-005-008-012-281600-
/O.CON.TJSJ.RP.S.0028.000000T0000Z-160428T2200Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-CULEBRA-
346 AM AST THU APR 28 2016

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS
AFTERNOON...

* LOCATION...ATLANTIC BEACHES OF PUERTO RICO AND THE NORTHERN 
  COAST OF CULEBRA. 

* TIMING...THROUGH THIS EVENING.

* IMPACTS...DANGEROUS CURRENTS THAT CAN DRAG SWIMMERS OUT INTO 
  THE OCEAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL
FLAGS AND SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN
CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR
HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO
SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO
SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY.

&&

$$
630 
WHCA42 TJSJ 281545
CFWSJU

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1145 AM AST THU APR 28 2016

FADING NORTHERLY SWELL STILL CREATING HIGH RIP CURRENT RISK ACROSS
SOME BEACHES OF NORTHERN PUERTO RICO.

PRZ001-002-005-008-012-282200-
/O.CON.TJSJ.RP.S.0028.000000T0000Z-160428T2200Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-CULEBRA-
1145 AM AST THU APR 28 2016

...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL 6 PM AST THIS
EVENING...

* LOCATION...ATLANTIC BEACHES OF PUERTO RICO AND THE NORTHERN 
  COAST OF CULEBRA. 

* TIMING...THROUGH THIS EVENING.

* IMPACTS...DANGEROUS CURRENTS THAT CAN DRAG SWIMMERS OUT INTO 
  THE OCEAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL
FLAGS AND SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN
CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR
HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO
SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO
SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY.

&&

$$
154 
WHCA42 TJSJ 282204
CFWSJU

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
604 PM AST THU APR 28 2016

PRZ001-002-005-008-012-282315-
/O.EXP.TJSJ.RP.S.0028.000000T0000Z-160428T2200Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-CULEBRA-
604 PM AST THU APR 28 2016

...HIGH RIP CURRENT RISK HAS EXPIRED...

NORTHERLY SWELL HAS SUBSIDED. HOWEVER...THE RIP CURRENT RISK IS
MODERATE ACROSS THE ATLANTIC BEACHES OF PUERTO RICO AND CULEBRA.

$$

What forecasters said that day

The local office's own words before this rip current statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this rip current statement went out at Apr 26, 8:47 PM CDT, 5 hours 48 minutes earlier.

Area forecast discussion, Apr 26, 8:47 PM CDT, 5 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
947 PM AST TUE APR 26 2016

.UPDATE...THE AFTERNOON SHOWER ACTIVITY WAS MAINLY ACROSS THE
NORTHERN HALF OF PUERTO RICO WITH THE NORTHWESTERN SECTIONS
RECEIVING THE MOST RAIN...SLIGHTLY OVER 2 INCHES IN SOME AREAS
ACCORDING TO RADAR ESTIMATES. THUNDERSTORMS WERE ALSO
DETECTED...SOME OF THE PRODUCING FREQUENT LIGHTNING OVER LAND AND
OVER THE WATERS. EVEN THOUGH THE SHOWER ACTIVITY WAS NOT AS BAD AS
IT WAS YESTERDAY...THERE WERE SEVERAL AREAS WITH SIGNIFICANT URBAN
FLOODING. SINCE THE SOILS ARE ALREADY SATURATED...IT WILL NOT
TAKE MUCH RAIN TO CAUSE URBAN AND SMALL STREAM FLOODING.

THE LATEST GUIDANCE SUGGESTS THAT SHOWERS SHOULD BE LIGHT
OVERNIGHT AND INTO THE MORNING HOURS...MOSTLY OVER THE WATERS AND
USVI. THEN...AFTERNOON CONVECTION MAY ONCE AGAIN
OCCUR...PARTICULARLY ACROSS THE NORTH CENTRAL AND NORTHWESTERN
PORTIONS OF PR. THIS IS NOT TO SAY THAT RAIN IS NOT POSSIBLE
ELSEWHERE...IT IS...BUT THOSE SECTORS IN THE NORTH CENTRAL AND
NORTHWESTERN PR APPEAR TO HAVE THE HIGHEST CHANCE OF THUNDERSTORMS
AND SIGNIFICANT RAINFALL ON WEDNESDAY AFTERNOON.

IN THE LONG TERM...IT LOOKS LIKE THE REST OF THE WEEK WILL BE
RAINY. ENOUGH MOISTURE AND INSTABILITY IS EXPECTED TO BE PRESENT
FOR THE REST OF THE WEEK. THURSDAY AND FRIDAY LOOK A BIT MORE
UNSTABLE THAN THE REST OF THE DAYS THROUGH SUNDAY. THE LONG RANGE
MODELS LIKE MORE RAIN FOR THOSE DAYS OVER THE LOCAL AREA.

&&

.AVIATION...A MASS OF RAIN AND CLOUDS COVERS THE FORECAST AREA NORTH
OF PR AND THE USVI. TOPS OF THE RADAR ECHOS ARE SOLID BELOW FL220
AND SOME AREAS RANGE FROM FL260-320 WITH ISOLD TOPS TO FL470 WITH
TSRA. CONDS EXPECTED TO CONTINUE THRU 27/12Z. ALL BUT TJBQ AND TJSJ
WILL REMAIN VFR THRU 27/15Z. TJBQ WILL SEE SOME IFR AND TJSJ MAY SEE
BRIEF MVFR IN -SHRA. AFT 27/12Z MOISTURE MOVES INTO TNCM AND TKPK
FOR PERIODS OF MVFR AND -RA THEN AFT 27/15Z TSRA TO RETURN TO PR
INTERIOR TILL ARND 27/22Z. SFC WINDS SE 5 TO 12 KT.

&&

.MARINE...SEAS WILL BE GENERALLY UP TO 4 FEET
OVERNIGHT...INCREASING GRADUALLY UP TO 6 FEET BY WEDNESDAY
AFTERNOON AS A NORTHERLY SWELL MOVES INTO THE LOCAL AREA. THE RIP
CURRENT RISK IS EXPECTED TO BE HIGH ON WEDNESDAY ACROSS THE NORTH
COAST OF PUERTO RICO.

&&

.PREV DISCUSSION... /ISSUED /

SYNOPSIS...A BROAD MID TO UPPER LEVEL TROUGH WILL PROVIDE ENOUGH
INSTABILITY TODAY AND TOMORROW. AT LOW LEVEL...A SET OF LOW LEVEL
TROUGH WILL BE SUPPORTED BY A A FRONTAL BOUNDARY TO THE NORTH OF
THE ISLANDS AND PLENTY OF TROPICAL MOISTURE. ANOTHER SHORT WAVE IS
EXPECTED FOR WEDNESDAY. NOW...TO THE WEST OF MAINLAND PUERTO
RICO...A CONVERGENCE ZONE WAS OBSERVED OVER THE EAST OF THE
DOMINICAN REPUBLIC. ALTHOUGH...A MID TO UPPER LEVEL TROUGHINESS
IS EXPECTED TO EXIT THE REGION BY WEDNESDAY...A FADING FRONTAL
BOUNDARY WILL SUPPORT TROPICAL MOISTURE TO POOL OVER THE REGION
THROUGH THE WEEK. IN ADDITION...THE REGION IS EXPECTED TO CONTINUE
UNDER THE INFLUENCE OF A NEGATIVE PHASE OF THE MADDEN- JULIAN
OSCILLATION...MJO.

DISCUSSION...A LAYER OF MID TO UPPER LEVEL CLOUDS CREATED MOSTLY
CLOUDY CONDITIONS ACROSS MOST OF THE LOCAL ISLANDS DURING THE
MORNING HOURS. THE DOPPLER RADAR DETECTED SHOWERS MAINLY OVER THE
CARIBBEAN AND ATLANTIC WATERS EARLY IN THE MORNING...THEN
THUNDERSTORMS FORMED OVER THE OFFSHORE ATLANTIC WATERS LATE IN THE
MORNING INTO THE AFTERNOON. ALSO SHOWERS MOVED ACROSS THE EASTERN
HALF OF PUERTO RICO THIS MORNING...FOLLOWED BY AFTERNOON
CONVECTION ACROSS THE SOUTH AND WEST PORTIONS OF PUERTO RICO. SOME
MODERATE TO HEAVY SHOWERS MOVED ACROSS THE METROPOLITAN AREA OF
SAN JUAN EARLY THIS AFTERNOON. UNDER THE CURRENT UNSTABLE WEATHER
PATTERN AND THE AVAILABLE MOISTURE CONTINUE TO EXPECT ANOTHER
ROUND OF SHOWERS AND THUNDERSTORMS ACROSS PUERTO RICO AND THE
SURROUNDING WATERS OF THE U.S. VIRGIN ISLANDS. THE SOILS ARE
ALREADY SATURATED DUE TO THE PREVIOUS RAINFALL EVENTS. AS A RESULT
MODERATE TO HEAVY RAIN COULD LEAD TO URBAN FLOODING...FLASH
FLOODS AND MUDSLIDES.

MODEL GUIDANCE CONTINUES TO SUGGEST AN UNSTABLE PATTERN OVER THE
REGION. IN ADDITION...THE GFS IS SUGGESTING THE ISLANDS UNDER THE
INFLUENCE OF A NEGATIVE PHASE OF THE MADDEN-JULIAN OSCILLATION...
MJO...WHICH IS FAVORABLE FOR AN UNSTABLE ATMOSPHERE OVER THE
REGION. THIS FACTOR WILL COMBINE WITH PLENTY OF TROPICAL MOISTURE
TO PRODUCE ROUNDS OF SHOWERS AND THUNDERSTORMS MAINLY EACH
AFTERNOON ACROSS THE REGION.

AVIATION...SHRA/TSRA DEVELOPMENT AND MOUNTAIN OBSCURATION
EXPECTED ACROSS PUERTO RICO THROUGH 26/22Z. THIS MAY RESULT IN
PERIODS OF MVFR CONDS AT JSJ/JPS/JBQ LATER THIS AFTERNOON.
ELSEWHERE...MAINLY VFR WITH PASSING SHOWERS. WINDS WILL CONTINUE
TO BE LIGHT AND VARIABLE.

MARINE...THE SEAS AND WINDS ARE EXPECTED BELOW THE PRECAUTIONARY
STATEMENTS DURING THE NEXT FEW DAYS. MARINERS CAN EXPECT SEAS
BELOW 5 FEET AND WINDS BELOW 18 KNOTS. HOWEVER LOCALLY HIGHER SEAS
AND WINDS MAY BE POSSIBLE IN AND NEAR SHOWERS AND THUNDERSTORMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  76  86  76  87 /  20  40  30  40
STT  78  84  76  84 /  20  30  30  40

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
AM...NONE.
&&

12/25
Hazardous weather outlook, Apr 26, 4:45 AM CDT, 21 hours 50 minutes before
PERSPECTIVAS SOBRE CONDICIONES PELIGROSAS DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
412 AM AST MARTES 26 DE ABRIL DE 2016

AMZ710>745-PRZ001>013-270815-

SAN JUAN Y VECINDAD-NORESTE-SURESTE-INTERIOR ESTE-NORTE CENTRAL-
INTERIOR CENTRAL-PONCE Y VECINDAD-NOROESTE-INTERIOR OESTE-MAYAGUEZ Y
VECINDAD-SUROESTE-CULEBRA-VIEQUES-AGUAS COSTERAS Y LEJOS DE LA COSTA
DEL ATLANTICO Y DEL CARIBE-
412 AM AST MARTES 26 DE ABRIL DE 2016

ESTA PERSPECTIVA SOBRE LAS CONDICIONES PELIGROSAS DEL TIEMPO ES PARA
PUERTO RICO Y LAS AGUAS COSTERAS ADYACENTES DEL ATLANTICO.

.DIA UNO...HOY Y ESTA NOCHE

TRONADAS...EXISTE UNA POSIBILIDAD DE TRONADAS CON LLUVIAS FUERTES Y
BREVES VIENTOS EN RAFAGAS HOY A TRAVES DE PORCIONES DEL CENTRO Y EL
NORTE DE PUERTO RICO.

.INUNDACIONES...FUERTES LLUVIAS PODRIAN DAR PASO A INUNDACIONES EN
 AREAS URBANAS Y EN PEQUENOS RIACHUELOS.

.CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES
SUBMARINAS PARA LA COSTA DEL NORTE DE PUERTO RICO Y CULEBRA.

.DIAS DOS HASTA SIETE...MIERCOLES A LUNES

UN RIESGO MODERADO DE CORRIENTES SUBMARINAS CONTINUARA A TRAVES DE
LAS PLAYAS DEL NORTE DE PUERTO RICO.

.COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES...

NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES...SIN EMBARGO...SE
LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR CORRIENTES
SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN.

AMZ715-725-VIZ001-002-270200-
SAN TOMAS SAN JOHN E ISLAS ADYACENTES-SANTA CRUZ-
AGUAS CERCA DE LA COSTA DEL ATLANTICO Y AGUAS COSTERAS
ADYACENTES DEL CARIBE-
412 AM AST MARTES 26 DE ABRIL DE 2016

ESTA PERSPECTIVA SOBRE LAS CONDICIONES PELIGROSAS DEL TIEMPO ES PARA
LAS ISLAS VIRGENES AMERICANAS Y LAS AGUAS ADYACENTES COSTERAS.

.DIA UNO...HOY Y ESTA NOCHE

.CORRIENTES SUBMARINAS...UN RIESGO MODERADO DE CORRIENTES SUBMARINAS
CONTINUARA A TRAVES DE LAS PLAYAS DEL NORTE DE DE SAN TOMAS.

.DIAS DOS HASTA SIETE...MARTES A DOMINGO

UN RIESGO MODERADO DE CORRIENTES SUBMARINASCONTINUARA A TRAVES DE
LAS PLAYAS DEL NORTE DE ALGUNAS DE LAS ISLAS.

.COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES...

NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES.

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 1:51 PM CDTAreal Flood AdvisoryJSJ3 hr
Apr 27, 2:37 PM CDTAreal Flood AdvisoryJSJ7 hr
Apr 27, 3:26 PM CDTFlash Flood WarningJSJ4 hr
Apr 27, 3:55 PM CDTAreal Flood AdvisoryJSJ2 hr
Apr 27, 4:09 PM CDTAreal Flood AdvisoryJSJ2 hr
Apr 27, 4:53 PM CDTAreal Flood AdvisoryJSJ3 hr
Apr 27, 5:19 PM CDTFlash Flood WarningJSJ2 hr
Apr 27, 6:16 PM CDTAreal Flood AdvisoryJSJ3 hr
Apr 27, 6:16 PM CDTAreal Flood AdvisoryJSJ3 hr

Nearby

Rip Current Statements in Puerto Rico, 2016Every rip current statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.